# SDR HYIA20130416002

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 24,737 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 52111712
- Condition: Damaged
- Location: Fwd Carry Thru
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, DAMAGE WAS NOTED TO THE FORWARD CARRY THROUGH SPAR ASSY IN THE CENTER SECTION.  DAMAGE INCLUDES DRILL STARTS TO UPPER CAP AND CORRESPONDING WEB FLANGE CRACKS.  THESE DAMAGE POINTS WERE MAPPED AND SUBMITTED FOR ENGINEERING ASSISTANCE.  REPAIRS WILL BE CONDUCTED IAW REPAIR DEFINITION SUPPLIED AND SUBSTANTIATED.
